MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Model Number IPN921163
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The complaint is reported as: when inserting the arrow introducer everything went well.But when trying the withdrawal of the "madrin/plastic" dilator, the proximal end snapped and the introducer has to be changed.No harm to the patient.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one sheath with dilator assembly for evaluation.Visual examination confirmed that the dilator hub was completely separated from the dilator body.The hub was not returned.The separation point was rough, discolored and contained signs of torquing.Without the separated hub returned, the exact point of separation could not be determined.No other defects or anomalies were observed.The total length of the dilator body measured 34 3/4", which is within the specifications of 34 5/8"-35 1/8" per product drawing.The dilator body outer diameter measured 0.109", which is within the specification limits of 0.107"-0.110" per product drawing.Functional inspection was performed to recreate the product's intended use.The ifu provided with the kit states: "ensure dilator hub fully snaps into sheath cap." "holding sheath in place , remove spring-wire guide and dilator." the dilator was advanced through both the proximal and distal ends of the returned sheath.Little to no resistance was observed.A device history record review was performed, and no relevant findings were found.The ifu provided with the kit informs the user, "do not apply excessive force in removing guide wire or sheath/dilator.If withdrawal cannot be easily accomplished, determine cause using fluoroscopic guidance and request further consultation, if necessary"."do not withdraw dilator until sheath is well within vessel to minimize the risk of sheath tip damage.Dilator may be partially withdrawn to facilitate advancement of sheath through tortuous vessel." the customer report of a separated dilator hub was confirmed through complaint investigation of the returned sample.The separated hub was not returned.The returned dilator and sheath met all relevant functional and dimensional requirements, and a device history record review was performed with no relevant findings.Based on these circumstances, and without the complete sample returned for analysis, the probable root cause for this complaint could not be determined.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17019198
Report Number9680794-2023-00363
Device Sequence Number15024261
Product Code DQY
UDI-Device Identifier10801902200942
UDI-Public10801902200942
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN921163
Device Catalogue NumberCL-07880
Device Lot Number14F22J0188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown